Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Intrinsic form of the characteristic relations in the steady supersonic flow of a compressible fluid


Author: N. Coburn
Journal: Quart. Appl. Math. 15 (1957), 237-248
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/91711
MathSciNet review: 91711
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Coburn, Intrinsic relations satisfied by the vorticity and velocity vectors in fluid flow theory, Michigan Math. J. 1 (1952), 113–130 (1953). MR 0062559
  • [2] N. Coburn, Discontinuities in compressible fluid flow, Math. Mag. 27 (1954), 245–264. MR 0062579, https://doi.org/10.2307/3029237
  • [3] R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • [4] N. Coburn and C. L. Dolph, The method of characteristics in the three-dimensional stationary supersonic flow of a compressible gas, Proc. Symposia Appl. Math., Vol. I, American Mathematical Society, New York, N. Y., 1949, pp. 55–66. MR 0030371
  • [5] Nathaniel Coburn, Vector and tensor analysis, The Macmillan Company, New York, 1955. MR 0072516
  • [6] Reference 3, p. 22
  • [7] Reference 5, p. 294
  • [8] R. H. Wasserman in some recent work on his doctorate thesis has classified all flows with helical stream lines and has verified the existence of the flow of Sec. 6

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/91711
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website